MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4 ASSAY; RADIOIMMUNOASSAY, TOTAL THYROXINE

ROCHE DIAGNOSTICS ELECSYS T4 ASSAY; RADIOIMMUNOASSAY, TOTAL THYROXINE
Catalog Number 07027885190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer stated that they received erroneous results for one patient sample tested with the elecsys t4 assay on a cobas 8000 e 801 module.The erroneous results were not reported outside of the laboratory.The sample was tested three times on the customer's e 801 analyzer, resulting with t4 values of 24.4 ug/dl, 24.9 ug/dl accompanied by a data flag, and 21.6 ug/dl.The sample was tested at another laboratory on a cobas 6000 e 601 module, resulting with a t4 value of 12.21 ug/dl.No adverse events were alleged to have occurred with the patient.The serial number of the customer's e 801 analyzer is (b)(4).The serial number of the e 601 analyzer used at the other laboratory was asked for, but not provided.
 
Additional Manufacturer Narrative
A sample was provided for investigation.An interfering factor against a component of the reagent was identified.This interference is addressed in the package insert.

Brand Name
ELECSYS T4 ASSAY
Common Device Name
RADIOIMMUNOASSAY, TOTAL THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key8018332
Report Number1823260-2018-03894
Device Sequence Number13710481
Product Code CDX
UDI-Device Identifier04015630939800
UDI-Public04015630939800
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K961490
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number07027885190
Device Lot Number287093
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/09/2018
Supplement Date Received by Manufacturer10/09/2018
Initial Report FDA Received Date10/30/2018
Supplement Report FDA Received Date12/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR